Stability and stabilization of continuous-time singular hybrid systems

Full text for this resource is not available from the Research Repository.

Xia, Yuanqing, Boukas, El-Kebir, Shi, Peng and Zhang, Jinhui (2009) Stability and stabilization of continuous-time singular hybrid systems. Automatica, 45 (6). pp. 1504-1509. ISSN 0005-1098

Abstract

In this paper, the problems of stability and state feedback stabilization for a class of continuous-time singular hybrid systems are investigated. A new sufficient and necessary condition for a continuous-time singular hybrid system to be regular, impulse-free and stochastically stable is proposed in terms of a set of coupled strict linear matrix inequalities (LMIs). Moreover, a new sufficient and necessary condition is presented for the existence of the state feedback controller in terms of a set of coupled strict matrix inequalities. Finally, a numerical example is given to illustrate the effectiveness of the obtained theoretical results.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4705
DOI https://doi.org/10.1016/j.automatica.2009.02.008
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970109 Expanding Knowledge in Engineering
Keywords ResPubID17661, stochastically stable, linear matrix inequality (LMI), Markovian jump systems, singular systems
Citations in Scopus 277 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login